# SDR SWAA2021052766476

- Difficulty date: April 22, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING GALLEY 4 LENS EMERGENCY EXIT AT AFT GALLEY AREA (1 EA) / INSTALLED GALLEY 4 LENS EMERGENCY EXIT AT AFT GALLEY AREA (1EA) IAW B737-700 AMM 33-51-01-960-802 ITEM 3C(10)
